BibTeX record: journals/dam/AhlswedeB08

download as .bib file

@article{DBLP:journals/dam/AhlswedeB08,
  author    = {Rudolf Ahlswede and
               Vladimir Blinovsky},
  title     = {Multiple packing in sum-type metric spaces},
  journal   = {Discrete Applied Mathematics},
  year      = {2008},
  volume    = {156},
  number    = {9},
  pages     = {1469--1477},
  url       = {http://dx.doi.org/10.1016/j.dam.2007.07.012},
  doi       = {10.1016/j.dam.2007.07.012},
  timestamp = {Wed, 17 Sep 2014 01:48:03 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dam/AhlswedeB08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}